Disease sexually transmitted:

Chancroid (soft chancre)

Toxic hepatopathy

  • What is Toxic hepatopathy
  • What triggers / Causes Toxic hepatopathy
  • Pathogenesis (what is happening) during Toxic hepatopathy
  • The symptoms of Toxic hepatopathy
  • Diagnosis of Toxic hepatopathy
  • Treatment Toxic hepatopathy
  • Which doctors should be consulted if You have Toxic hepatopathy

What is Toxic hepatopathy -

Occurs when poisoning hepatotropic substances.

What triggers / Causes Toxic hepatopathy:

Called hepatotropic substances. They are: ANNA (chloroform, carbon tetrachloride, dichloroethane), large doses of ethanol, phenols, aldehydes, beryllium, phosphorus, arsenic, poisons pale toadstool and male fern.

Токсическая гепатопатия
Toxic hepatopathy

Pathogenesis (what is happening) during Toxic hepatopathy:

In the pathogenesis of toxic hepatopathy (hepatitis) great importance is attached to free radicals generated during the metabolism of these substances, to peroxidation of microsomal lipids, which leads to the disintegration gepatotsitov and the release of intracellular liver enzymes.

Inflammatory processes in the liver lobules lead to cholestasis, increased pressure in the biliary vessels and Hyper-bilirubinemia.

The defeat of hepatocytes disrupts all functions of the liver.

jpg" alt="Toxic hepatopathy" />
Toxic hepatopathy

The symptoms of Toxic hepatopathy:

The clinical picture. Liver enlargement, especially in cases of poisoning with carbon tetrachloride, phosphorus, pale toadstool, the greatest increase in liver 6-10 days since the poisoning. On palpation the liver is soft, a bit painful, its edges smooth.

Often in cases of poisoning hepatotropic substances, pain in the right upper quadrant of varying intensity - sometimes they remind of hepatic colic, and are associated with increased pressure in the biliary passages.

Common symptom of toxic hepatopathy is jaundice of varying severity. Hyperbilirubinemia is toxic to the nervous system, causing encephalopathy. There is lethargy, confusion of the patient. In severe cases, may develop hepatic coma. Toxic hepatopathy is often complicated by disseminated intravascular coagulation syndrome and symptoms of hemorrhagic diathesis. Usually 710 days after poisoning hepatotropic substances bleeding occur through the intact mucosa of the gastrointestinal tract in connection with gipokoagulyaciei or fibrinolysis.

Toxic hepatopathy is easy, moderate and severe.

When mild course there are no clinical manifestations of liver disease, defined by a slight increase in liver enzymes.

At moderate flow moderate clinical symptoms, jaundice and elevated liver enzymes in the blood.

Severe toxic hepatopathy, along with the specified symptoms, accompanied by acute liver failure n severe disseminated intravascular coagulation syndrome.

Diagnosis of Toxic hepatopathy:

Laboratory diagnostics. The observed increase in the content of serum enzymes, lactate dehydrogenase, alaninate-transferase, aspartate-transferase, of aldolase h. about 1.5-2.5 times compared to the norm. Marked hyperbilirubinemia in a wide range (60-250 µmol/l), direct bilirubin predominates. Often, however, identified high numbers of indirect bilirubin in connection with the accompanying hemolysis of red blood cells in the background of Ecotoxicity. Disturbed protein metabolism, hypoalbuminemia, Hyper-X-2-globulinemia. Detect deviations from the norm of many of the so-called liver function tests (thymol, sublimate, n etc.).

Disturbed development of liver fibrinogen less than 1 g/l), prothrombin (prothrombin index below 40 ) and some other factors of the blood coagulation system (factors V, VII). These violations contribute to a hemorrhagic syndrome.

Treatment Toxic hepatopathy:

Treatment is differentiated to assist the patient in toxicogenic and somatogenic phase.

In toxicogenic phase provide adequate natural and surgical detoxification, treatment of the major syndromes of poisoning (coma, IT, etc.), correction of disturbed homeostasis, electrolyte, acid-base ravnovesie water balance).

Somatogenic phase used intensive therapy toxic hepatitis. It includes the appointment of glucose (250 10-20 ml of solution) with insulin (10-15 UNITS) n vitamins (C, b), Essentiale, transfusion of albumin and plasma, kontrikala. In hepatitis caused by vegetable poisons (poisons pale toadstool), prescribe steroid hormones parenterale at a daily dose of about 500 mg of predinsolone, if hepatitis is caused by chemicals (ANNA)- steroid hormones are not shown. At a high level of bilirubin is carried out of partial plasma exchange transfusion sodium hypochlorite.

With the aim of improving liver function can be used lipoic acid, LIV-52, sonepar (2 ml intramuscularly), gepstein B (500 ml intravenously at a rate of 40 drops per minute, a drug can be repeated every 12 hours). Good effect and give preformed hepatoprotectors: flumadine, silybin, Carsil, silymarin, leprotic, silibinin - recommended antispastic (Nospanum, platifillin, baralgin) and cholagogue plant origin (broth immortelle).

To reduce lipid peroxidation administered vitamin E (2 10 ml solution intramuscularly 3 times a day). By reducing prothrombinase index administered incasol. Anabolic hormones it is advisable to connect to 5-7 days from the time of poisoning. With increasing hepatic failure is liver transplantation or the use of suspensions of intact allogeneic hepatocytes of the liver.

Which doctors should be consulted if You have Toxic hepatopathy:

Toxicologist

-->

Leave a comment

Make sure you enter the (*) required information where indicated. HTML code is not allowed.